# SDR ASAA2023040542764

- Difficulty date: April 5, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 51,021 hours, 15,021 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 607551005
- Part serial: 090841051
- Condition: Faulted
- Location: Fuel Boost
- Part time: 51,059 hours, 15,033 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB TO CRUISE #2 FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED. GROUNDED - YES.  REMOVED AND REPLACED #2 FWD BOOST PUMP PER B737-800 AMM 28-22-41.
